Alert archive / Texas / Winter Storm Watches in 2011

Winter Storm Watch 2, NWS Fort Worth, TX

January 30, 201122 counties in Texas

NWS Fort Worth, TX issued this winter storm watch at Jan 30, 2011, 4:19 PM CST for 22 counties in Texas. It took effect at Feb 1, 2011, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 30, 2011, 4:19 PM CST (22:19 UTC)
In effect from
Feb 1, 2011, 12:00 AM CST
Expired
Jan 31, 2011, 3:36 PM CST
In force
Issued by
NWS Fort Worth, TX
All 22 counties

Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hood County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 43 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
924 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this winter storm watch went out at Jan 30, 4:12 PM CST, 7 minutes earlier.

Area forecast discussion, Jan 30, 4:12 PM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
412 PM CST SUN JAN 30 2011

.DISCUSSION...
AN INCREDIBLY ACTIVE WEEK OF WEATHER IS COMING UP AND THERE IS
LOTS TO DISCUSS TODAY.

FIRST OFF...WEAK COLD FRONT IS SLOWLY MOVING THROUGH AREA AND
CURRENTLY BISECTS THE CWA WITH VERY WARM/HUMID CONDITIONS TO THE
SOUTH. THIS HAS CREATED AN UNSTABLE/UNCAPPED AIR MASS AHEAD OF THE
FRONT...BUT FORCING IS RATHER WEAK AS THE SHORTWAVE HAS MOVED ON
BY. STILL EXPECT ISOLATED STORMS TO DEVELOP ACROSS THE SE ZONES
INTO THE EARLY EVENING HOURS. ISOLATED SEVERE HAIL IS POSSIBLE DUE
TO HIGH INSTABILITY AND COLD TEMPS ALOFT. FRONT SHOULD PULL UP
STATIONARY TONIGHT ACROSS THE FAR SOUTHEAST ZONES. FOG LOOKS LIKE
A GOOD BET ALONG AND AHEAD OF THE FRONT AS WINDS GO CALM AND
DEWPOINT DEPRESSIONS FALL TO ZERO. AS THE FRONT STARTS TO RETREAT
NW LATE TONIGHT THIS FOG SHOULD BUILD INTO THE I-35 CORRIDOR SOUTH
OF THE METROPLEX. THINK FOG WILL TRANSITION TO LOW LEVEL STRATUS
IN THE METROPLEX BUT THIS WILL BE SOMETHING TO WATCH. FRONT WILL
CONTINUE TO SLOWLY RETREAT NORTH TOMORROW BUT PREFER THE NAM
FORECAST WHICH STALLS IT OUT ALONG THE I-20 CORRIDOR. HIGH TEMPS
WILL BE DRAMATICALLY DIFFERENT ACROSS THE CWA WITH 70S AND SUN IN
THE SOUTH AND 40S AND LOW CLOUDS IN THE NORTH. OTHER MODELS MIX
OUT THE SHALLOW COLD AIR AND SHOW MUCH WARMER TEMPS ACROSS THE
NORTH BUT NAM IS SUPERIOR IN THESE SITUATIONS AND HAS BEEN HINTING
AT THIS FOR SEVERAL DAYS.

AN UPPER LOW NOW MOVING INTO NEVADA WILL BE RAPIDLY MOVING TOWARD
TEXAS AND SHOULD CROSS THROUGH EARLY TUESDAY. STRONG DYNAMIC LIFT
WILL SPREAD OVER THE AREA MONDAY EVENING AND INSTABILITY SOUTH OF
THE FRONT IS PRESENT FOR A FEW THUNDERSTORMS. THE ENVIRONMENT IS
STRONGLY SHEARED TOMORROW NIGHT AND THERE MAY BE ENOUGH CAPE FOR
A FEW STORMS TO BECOME SEVERE TO THE SOUTH OF I-20. ELEVATED
INSTABILITY ON THE COLD SIDE OF THE FRONT IS SUFFICIENT FOR
INCLUSION OF SOME THUNDERSTORMS THERE TOO.

MEANWHILE...AN ARCTIC AIR MASS WHICH IS STILL DEVELOPING OVER WEST-
CENTRAL CANADA WILL BEGIN TO HEAD SOUTH. PRESSURE RISES IN
RESPONSE TO THE MOVING UPPER LEVEL FEATURES WILL OCCUR AND WINDS
ACROSS THE PLAINS TURN NORTHERLY AND INCREASE LATE MONDAY. AS THE
COLDER AIR POURS IN...THE STALLED FRONT OVER THE I-20 CORRIDOR WILL
UNDERGO INTENSE FRONTOGENESIS...AIDING IN STRONG LIFT AND
WIDESPREAD CONVECTION OVER OUR AREA AFTER MIDNIGHT.

STRONG COLD ADVECTION ON THE BACKSIDE WILL IMPORT SUBFREEZING AIR
INTO THE NW ZONES BETWEEN 3 AND 6 AM TUESDAY...AND INTO THE
METROPLEX AROUND OR JUST AFTER SUNRISE TUESDAY. AS THIS OCCURS A
CHANGE FROM RAIN TO FREEZING RAIN AND SLEET WILL OCCUR. RAINFALL
RATES MAY BE INTENSE AND RAIN DROPS WILL BE VERY WARM INITIALLY
DUE TO 850 TEMPS OF 5-10C. IN ADDITION GROUND AND SURFACE OBJECT
TEMPS WILL BE WARM AND NOT HAVE MUCH TIME TO COOL BELOW FREEZING.
THEREFORE THE SURFACE TEMP MAY FALL BELOW FREEZING WHILE RAIN IS
OCCURRING...BUT VERY LITTLE WILL ACTUALLY FREEZE...AT LEAST NOT
UNTIL TEMPS GET INTO THE 20S WHICH IS FORECAST TO OCCUR. HOWEVER
ONCE SURFACE TEMPS GET INTO 20S THINK THE PRIMARY PRECIP TYPE WILL
TRANSITION OVER TO SLEET WITH 925 TEMPS DROPPING TO -10C. THE
PRIMARY MESSAGE IS THAT WE EXPECT SLEET TO BE THE DOMINANT AND
PROBLEM WINTER PRECIP TYPE...AND IT MAY BE HEAVY ACROSS THE NW
ZONES WHERE ACCUMULATIONS OF 1/2-3/4 INCH ARE POSSIBLE. AS TEMPS
FALL INTO THE 20S...WET ROADS/BRIDGES SHOULD FREEZE OVER. WE HAVE
ISSUED A WINTER STORM WATCH ALONG AND NORTH OF A BRECKENRIDGE TO
MINERAL WELLS TO DECATUR TO GAINESVILLE LINE. THIS REGION WILL
HAVE THE COLDEST TEMPS OF MID 20S BEFORE PRECIP COMES TO AN END.
JUST TO THE SE OF THE WATCH /INCLUDING THE METROPLEX/ A WINTER
WEATHER ADVISORY LOOKS PROBABLE BUT IT IS TOO EARLY TO ISSUE ONE
NOW. IN THIS AREA EXPECT RAIN WITH SUBFREEZING TEMPS...BUT ONCE
AGAIN NOT EXPECTING MUCH ICING DUE TO WARM RAIN/OBJECT TEMPS. ONCE
THE TRANSITION TO SLEET OCCURS THINK WET BRIDGES/OVERPASSES WILL
START TO ICE OVER. SLEET ACCUMS IN THE METROPLEX SHOULD BE 1/4 OR
LESS. THE SIGNIFICANT PRECIPITATION SHOULD RAPIDLY END FROM WEST
TO EAST DURING THE LATE MORNING HOURS WHEN THE LIFT SHUTS DOWN AS
SHORTWAVE PASSES THROUGH AND COLD ADVECTION DEEPENS/STABILIZES THE
AIR MASS. SOME LINGERING AND WRAP AROUND LIGHT SNOW MAY OCCUR
AROUND MIDDAY FOR AREAS NORTH OF THE I-20 CORRIDOR...WITH SNOW
ACCUMS OF 1/2 TO 1 INCH. TO THE SOUTH OF I-20 MAINLY RAIN IS
EXPECTED...BUT A BRIEF CHANGE OVER TO FREEZING RAIN WITH MINIMAL
IMPACTS IS POSSIBLE BEFORE PRECIP ENDS.

THE MAIN STORY WITH THIS SYSTEM IS GOING TO BE THE COLD TEMPS. AT
THIS POINT IT LOOKS LIKE ONE OF THE MOST SIGNIFICANT COLD SPELLS
IN MANY YEARS...BUT THIS HARD THING TO QUANTIFY SINCE WE HAVE HAD
A SINGLE NIGHT/S LOW TEMP COLDER LAST YEAR THAN ANYTHING CURRENTLY
FORECAST. THIS WILL BE A PROLONGED COLD SPELL WITH LOTS OF WIND.
AT LEAST A COUPLE DAYS OF SUBFREEZING HIGHS ARE EXPECTED. PATTERN
IS VERY FAVORABLE FOR THE TRANSPORT OF ARCTIC AIR WELL SOUTH INTO
OUR AREA...AND 850 MB TEMPS ARE FORECAST TO REACH -14 TO -6 DEG C
IN THE CWA. THIS UPPER PATTERN IS COMPARABLE TO THE COLD SPELL IN
JAN 1997 WHEN SEVERAL DAYS BELOW FREEZING OCCURRED. TEMPS SHOULD
FALL INTO TEENS TUESDAY NIGHT WITH NORTH WINDS AT 20-30 MPH AND
GUSTY. WIND CHILLS SHOULD REACH SINGLE DIGITS OVER THE ENTIRE AREA
WITH BELOW 0 VALUES IN THE NORTHERN HALF OF CWA. WINDS CONTINUE
INTO WEDNESDAY AND CLOUDS ARE EXPECTED TO HANG AROUND NORTH OF
I-20. COULD SEE A FEW SNOW FLURRIES FROM A PASSING MID LEVEL WAVE
IN THE NW ZONES...BUT DRY AIR AT THE SURFACE SHOULD LIMIT ACCUMS.
HIGHS WEDNESDAY WILL ONLY BE IN THE LOW-MID 20 NORTH TO LOW 30S
SOUTH. TEENS FOR LOWS ARE EXPECTED IN MOST AREAS FOR 3 CONSECUTIVE
NIGHTS. THE WINDS SHOULD FINALLY COME DOWN BY WEDNESDAY NIGHT AND
COLD ADVECTION SHOULD WANE FOR SOME SLOW MODERATION OF TEMPS
THURSDAY AND INTO FRIDAY. EXPOSED PIPES MAY NEED TO BE WRAPPED DUE
TO THE DURATION AND INTENSITY OF THIS COLD SPELL.

FINALLY WE HAVE BEEN INTERNALLY DISCUSSING THE POTENTIAL FOR
ANOTHER SYSTEM BY NEXT WEEKEND FOR A COUPLE DAYS NOW. BASICALLY
THE UPPER LEVEL PATTERN LEAVES AN UPPER LOW AT THE BASE OF THE
TROUGH TO OUR WEST. MODELS HAVE BEEN SHOWING FLASHES OF BRINGING
THIS LOW THROUGH IN TACT FRI-SUN. MOST HAVE NOW SETTLED ON
BRINGING THIS THROUGH IN THE FRIDAY TIMEFRAME NOW...BUT FEW ARE
VERY BULLISH WITH MOISTURE PROFILES. THE PATTERN IS SIMILAR TO THE
CHRISTMAS DEC 2004 SNOWSTORM IN SOUTH TEXAS...AND MODELS SHOWED
THAT LOW HAVING LITTLE MOISTURE TOO UNTIL IT WAS TOO LATE. EITHER
WAY WE ARE CLOSELY WATCHING THIS SYSTEM TO SEE WHERE IT TRACKS...
AND BELIEVE IF THE 500 MB PATTERN VERIFIES LIKE THE ECMWF/GEM/GFS
SHOW...IT WILL FIND THE MOISTURE. HAVE INTRODUCED 20 PERCENT
CHANCE OF SNOW FRIDAY AND FRIDAY NIGHT...BUT MUCH UNCERTAINTY
STILL EXISTS.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  43  56  33  33  16 /   5  10 100  80  10
WACO, TX              50  71  41  41  17 /  10  10  70  60  10
PARIS, TX             48  54  42  42  16 /  10  10 100 100  10
DENTON, TX            35  52  29  29  15 /   5  10 100  80  10
MCKINNEY, TX          42  53  32  32  15 /   5  10 100  90  10
DALLAS, TX            44  56  35  35  16 /   5  10 100  90  10
TERRELL, TX           47  60  40  40  17 /  10  10 100  90  10
CORSICANA, TX         56  68  45  45  18 /  20  10  80  90  10
TEMPLE, TX            54  75  45  45  17 /  10  10  70  60  10
MINERAL WELLS, TX     36  61  27  27  13 /   5  10 100  60  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY
AFTERNOON FOR TXZ091-092-100>102-115-116.

&&
Hazardous weather outlook, Jan 30, 7:58 AM CST, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
758 AM CST SUN JAN 30 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
758 AM CST SUN JAN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING SOUTHEAST OF
CAMERON...CORSICANA...EMORY LINE. CLOUD TO GROUND LIGHTNING MAY
ACCOMPANY ANY STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
RAIN WILL DEVELOP AREA WIDE MONDAY NIGHT AHEAD OF AN APPROACHING
ARCTIC COLD FRONT. ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER
MIDNIGHT. A FEW STRONG STORMS WITH HAIL WILL BE POSSIBLE. THE
RAIN MAY CHANGE OVER TO FREEZING RAIN BEFORE DAYBREAK TUESDAY
ALONG AND NORTHWEST OF A BRECKENRIDGE TO BOWIE LINE.

AS MUCH COLDER AIR CONTINUES TO FILTER THROUGH NORTH TEXAS
TUESDAY...THE RAIN WILL CHANGE OVER TO A WINTERY MIX OF FREEZING
RAIN...SLEET AND EVEN SOME SNOW ACROSS AREAS ALONG AND NORTHWEST
OF A KILLEEN TO ATHENS LINE.

THE COMBINATION OF STRONG NORTHERLY WINDS AND COLD TEMPERATURES
BEHIND THE ARCTIC FRONT WILL RESULT IN WIND CHILLS IN THE SINGLE
DIGITS AND TEENS BOTH TUESDAY AND WEDNESDAY. SOME WIND CHILLS
NEAR OR BELOW ZERO MAY OCCUR WEDNESDAY MORNING NORTHWEST OF A
LAMPASAS TO EMORY LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 30, 2:43 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CST SUN JAN 30 2011

TXZ135-302115-
HENDERSON TX-
243 PM CST SUN JAN 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HENDERSON COUNTY

AT 240 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES SOUTHEAST OF ATHENS...BETWEEN LARUE AND
POYNOR...MOVING NORTHEAST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE AND COFFEE CITY.

ANOTHER STRONG STORM WAS LOCATED ON LAKE PALESTINE. BOTH STORMS WILL
IMPACT THE LAKE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3208 9546 3206 9566 3213 9570 3225 9548
      3220 9546 3218 9546 3215 9547 3209 9543
TIME...MOT...LOC 2040Z 243DEG 15KT 3210 9555

25
Special weather statement, Jan 30, 2:58 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CST SUN JAN 30 2011

TXZ135-148-302130-
HENDERSON TX-ANDERSON TX-
258 PM CST SUN JAN 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL ANDERSON COUNTY
  SOUTHEASTERN HENDERSON COUNTY

AT 258 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES NORTH OF PALESTINE...OR 3 MILES SOUTH
OF POYNOR...MOVING NORTHEAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE...COFFEE CITY...
AND FRANKSTON.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3199 9544 3197 9544 3192 9560 3206 9572
      3226 9547 3222 9547 3220 9546 3218 9546
      3215 9547 3209 9542 3201 9542
TIME...MOT...LOC 2058Z 240DEG 7KT 3203 9559

25
Special weather statement, Jan 30, 3:22 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CST SUN JAN 30 2011

TXZ162-302145-
LEON TX-
322 PM CST SUN JAN 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN LEON COUNTY

AT 320 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF CENTERVILLE...MOVING NORTHEAST
AT 10 MPH.

FLO IS IN THE PATH OF THIS STORM.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3125 9596 3141 9615 3150 9606 3158 9589
      3142 9572
TIME...MOT...LOC 2120Z 225DEG 8KT 3138 9596

25
Local storm report, Jan 30, 3:35 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CST SUN JAN 30 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             COFFEE CITY             32.13N  95.48W
01/30/2011  E1.75 INCH       HENDERSON          TX   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL REPORTED NEAR COFFEE CITY.
Local storm report, Jan 30, 4:12 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
412 PM CST SUN JAN 30 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             12 N PALESTINE          31.92N  95.63W
01/30/2011  E0.75 INCH       ANDERSON           TX   EMERGENCY MNGR

            12 N OF PALESTINE AT FM315 & CR 441.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 2:43 PM CSTSpecial Weather StatementFWDHenderson32 min
Jan 30, 2:58 PM CSTSpecial Weather StatementFWDAnderson32 min
Jan 30, 3:21 PM CSTSevere Thunderstorm WarningFWDAnderson, Henderson54 min
Jan 30, 3:22 PM CSTSpecial Weather StatementFWDLeon23 min
Jan 30, 3:37 PM CSTSevere Thunderstorm WarningFWDLeon53 min
Jan 30, 4:15 PM CSTSevere Thunderstorm WarningFWDLeon45 min
Jan 30, 4:22 PM CSTSpecial Weather StatementFWDAnderson23 min
Jan 30, 4:53 PM CSTSpecial Weather StatementFWDAnderson22 min
Jan 30, 5:02 PM CSTSevere Thunderstorm WarningFWDAnderson43 min
Jan 30, 5:16 PM CSTSpecial Weather StatementFWDLeon29 min
Jan 30, 5:20 PM CSTSpecial Weather StatementFWDFreestone25 min
Jan 30, 5:46 PM CSTSpecial Weather StatementFWDHenderson29 min
Jan 30, 5:48 PM CSTSpecial Weather StatementFWDLeon27 min

Nearby

Winter Storm Watches in Texas, 2011Every winter storm watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.